Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement
Data Entry Job – SCAM!

We are aware that someone out there is using our CEO’s name and our company name to “recruit” people for a data entry job. It is a fake. Please do not give them any of your personal information. We are not now, nor have we ever, had data entry positions available.

spinal injection side effects

Anyone suffered bad side effects from epidural injections I e walking 

advertisement

Comments

  • maehaleymaehaley PennsylvaniaPosts: 322

    Was your injection for your back or your neck? I recently had one in my neck and have just had more pain but no bad side effects. Have you called the doctor that did the injection? I know they can take time to work but as far as I know should not affect your walking if you did not have that issue before the injection....

  • Hi
    Hi sorry you are having issues we all want to have positive things happen from injections. I have had many injections none of which helped but I would have them again if it was suggested for sure.
    I did have long term damage from one of them into my lower back. During the procedure I felt a intense burn, pain, hot burning feeling up into my lower back and bubbles (sounds funny but that is what it felt like). He got mad and said I did not know what I was talking about and what and where he injected would not have done that. So after severe pain, headaches, heart rate 145, leg weak, increased pain in lower back and was told to apply ice, take tynol and see PC for heart rate. The heart rate, headache both stopped but I today have issues with that leg I know started due to that injection. His PA said it was possible he hit a nerve.
    I wish you luck and it would be helpful if you could give us some detail as to like suggested where etc. we might be able to help you more. Make sure you discuss this with your doctor and I hope things improve.
    Sherri
  • advertisement
  • I have had spinal injections for over 8 yrs. and always had good results. However, I had injection 2 months ago and experienced excruciating pain immediately and was confined to my bed for 3 days. I continue to have pain in my back and knees which is 10 times worse than I have ever experienced. Every kind of blood test and X ray has been done and nothing has been found. I am thinking that this injection has caused nerve damage to my knees and back. One knee was replaced several years ago and it is as painful as the other. I don't know what kind of doctor to go to. I am not going to be able to continue working if I don't get help soon.
  • I had the injection done on March 2, 2017 on L5-S1.  I didn't have any problems with the injection itself.  It was not painful at all. I did not have any relief until March 14 in my back.  I have been having problems with the most EXTREME Charley Horses I have ever had.  Wednesday, March 22, I woke up with Charley Horses in both legs and feet at the same time.  I ended up passing out multiple times.  My husband called 911 and I was transported by ambulance to the hospital.  They ran all kinds of tests including ultra sounds on both legs, blood tests to test for any deficiencies, EKG, blood sugar....  All came back great.  Before this crazy incident, Wednesday night, I had called my Orthopedic Doctor and explained how bad these muscle cramps are.  They just blew me off.  The next day, they followed up again and I informed them that I had spent the night in the ER.  They said this was not to do with the injection and they have never heard of this happening.  About 2 hours later, they called back and informed me that I am no longer a candidate to EVER receive these injections again.  Weird, right?  Anyway.... the ER gave me muscle relaxers but they knock me out.  Up until this point, I have never been on any medications like that in my life.  I don't currently take any prescriptions so this may be why it knocks me out?  Anyway... I have missed 2 days of work and have to go back tomorrow.  I'm scared to even go into a deep sleep for fear that I won't be able to catch the Charley Horse in time to stretch it out.  I have NEVER experienced anything like this in my 48 years.
advertisement
Sign In or Register to comment.